# SDR DL757010415

- Difficulty date: March 13, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 31,452 hours, 15,326 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 331001542
- Condition: Burned
- Location: Exterior
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION AND EXTENSION, A VERY STRONG ODOR OF  BURNING RUBBER FILLED COCKPIT AND CABIN. ALL INSTRUMENT  INDICATIONS NORMAL.  FOUND RT RUNWAY TURNOFF SWITCH FUSED. REPLACED PANEL,  NO FURTHER SMELL. INSPECTED WHEEL WELLS, WHEEELS, TIRES AND  BRAKES ALL O.K. A/C O.K. FOR SERVICE.
